About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2014 (2014), Article ID 730932, 7 pages
http://dx.doi.org/10.1155/2014/730932
Research Article

A New Type Fuzzy Module over Fuzzy Rings

1Department of Mathematics, Faculty of Sciences and Arts, Marmara University, İstanbul, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Gaziantep University, Gaziantep, Turkey

Received 27 August 2013; Accepted 15 January 2014; Published 5 March 2014

Academic Editors: C. da Fonseca and J. Hoff da Silva

Copyright © 2014 Ece Yetkin and Necati Olgun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Scopus
  2. V. N. Dixit, R. Kumar, and N. Ajmal, “On fuzzy rings,” Fuzzy Sets and Systems, vol. 49, no. 2, pp. 205–213, 1992. View at Publisher · View at Google Scholar · View at Scopus
  3. W.-J. Liu, “Fuzzy invariant subgroups and fuzzy ideals,” Fuzzy Sets and Systems, vol. 8, no. 2, pp. 133–139, 1982. View at Publisher · View at Google Scholar · View at Scopus
  4. D. S. Malik and J. N. Mordeson, “Fuzzy homomorphisms of rings,” Fuzzy Sets and Systems, vol. 46, no. 1, pp. 139–146, 1992. View at Publisher · View at Google Scholar · View at Scopus
  5. J. N. Mordeson and D. S. Malik, Fuzzy Commutative Algebra, Pure Mathematics Series, World Scientific, Singapore, 1998.
  6. T. K. Mukherjee and M. K. Sen, “On fuzzy ideals of a ring I,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 99–104, 1987. View at Publisher · View at Google Scholar · View at Scopus
  7. X. Yuan and E. S. Lee, “Fuzzy group based on fuzzy binary operation,” Computers & Mathematics with Applications, vol. 47, no. 4-5, pp. 631–641, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Aktaş and N. A. Çağman, “A type of fuzzy ring,” Archive for Mathematical Logic, vol. 46, no. 3-4, pp. 165–177, 2007. View at Publisher · View at Google Scholar